Article Cited by others

CASE REPORT

Toxic epidermal necrolysis caused by fluconazole in a patient with human immunodeficiency virus infection

George Jacob, Sharma Arun, Dixit Ramakant, Chhabra Naveen, Sharma Smita

Year : 2012| Volume: 3| Issue : 3 | Page no: 276-278

   This article has been cited by
 
1 Skin rash in the intensive care unit: Stevens-Johnson syndrome, toxic epidermal necrolysis, or a rare manifestation of a hidden cutaneous malignancy: A case report
FARAH AL-SAFFAR,SAIF IBRAHIM,PUJAN PATEL,RAFIK JACOB,CARLOS PALACIO,JAMES CURY
Molecular and Clinical Oncology. 2016; 4(3): 413
[Pubmed]  [Google Scholar] [DOI]
2 Toxic epidermal necrolysis in a neonate receiving fluconazole
S Islam,M Singer,J A Kulhanjian
Journal of Perinatology. 2014; 34(10): 792
[Pubmed]  [Google Scholar] [DOI]
3 Toxic epidermal necrolysis: An update
Tiwari, P. and Panik, R. and Bhattacharya, A. and Ahirwar, D. and Chandy, A.
Asian Pacific Journal of Tropical Disease. 2013; 3(2): 85-92
[Pubmed]  [Google Scholar]
4 Toxic epidermal necrolysis: an update
Prashant Tiwari,Rajnikant Panik,Arin Bhattacharya,Dheeraj Ahirwar,Anish Chandy
Asian Pacific Journal of Tropical Disease. 2013; 3(2): 85
[Pubmed]  [Google Scholar] [DOI]

 

Read this article